MathSciNet Relay Station
MathSciNet bibliographic data
MR2727506 81R15 (15A04 46L89 46N50 47N50 81S22)
Mukhamedov, Farrukh; Abduganiev, Abduaziz On the description of bistochastic Kadison-Schwarz operators on $\Bbb M_2(\Bbb C)$. Open Syst. Inf. Dyn. 17 (2010), no. 3, 245–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement